PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 51 | 1 | 79-85
Tytuł artykułu

Isomorphisms of Poisson and Jacobi brackets

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We present a general theorem describing the isomorphisms of the local Lie algebra structures on the spaces of smooth (real-analytic or holomorphic) functions on smooth (resp. real-analytic, Stein) manifolds, as, for example, those given by Poisson or contact structures. We admit degenerate structures as well, which seems to be new in the literature.
Słowa kluczowe
Rocznik
Tom
51
Numer
1
Strony
79-85
Opis fizyczny
Daty
wydano
2000
Twórcy
  • Institute of Mathematics, University of Warsaw, Banacha 2, 02-097 Warszawa, Poland
Bibliografia
  • [1] C. J. Atkin and J. Grabowski, Homomorphisms of the Lie algebras associated with a symplectic manifold, Compos. Math. 76 (1990), 315-349.
  • [2] P. Dazord, A. Lichnerowicz and Ch.-M. Marle, Structure locale des variétés de Jacobi, J. Math. pures et appl. 70 (1991), 101-152.
  • [3] J. Grabowski, Isomorphism and ideals of the Lie algebras of vector fields, Inv. Math. 50 (1978), 13-33.
  • [4] J. Grabowski, Abstract Jacobi and Poisson structures. Quantization and star-products, J. Geom. Phys. 9 (1992), 45-73.
  • [5] F. Guedira and A. Lichnerowicz, Géométrie des algèbres de Lie locales de Kirillov, J. Math. pures et appl. 63 (1984), 407-484.
  • [6] A. A. Kirillov, Local Lie algebras, Russ. Math. Surv. 31 (1976), 55-75.
  • [7] A. Lichnerowicz, Les variétés de Poisson et leurs algèbres de Lie associées, J. Differential Geom. 12 (1977), 253-300.
  • [8] A. Lichnerowicz, Les variétés de Jacobi et leurs algèbres de Lie associées, J. Math. pures et appl. 57 (1978), 453-488.
  • [9] H. Omori, Infinite Dimensional Lie Transformation Groups, Lecture Notes in Math. 427, Springer, Berlin, 1974.
  • [10] S. M. Skriabin, Lie algebras of derivations of commutative rings: Generalizations of the Lie algebras of Cartan type, Preprint WINITI 4405-W87, Moscow University, 1987 (in Russian).
  • [11] A. Weinstein, The local structure of Poisson manifolds, J. Diff. Geom. 18 (1983), 523-557.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv51z1p79bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.